# SDR CA141218011

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NO DETAILS ABOUT THE EVENT WAS REPORTED EXCEPT FIRE WAS OBSERVED FROM THE EXHAUST.  DURING THE TROUBLESHOOTING, ENGINE INTERNAL DAMAGE WAS FOUND (SEVERAL HP BLADES FRACTURED & BLACK-CARBON SOOTED, LP BLADES SEVERELY DAMAGED). PT BLADES 1ST & 2ND STAGE SHOWED DAMAGE.  THE PT ROTOR DOES NOT TURN FREELY.  NO 6 &7 BEARING VENT TUBE WERE NOT FRACTURED OR BLOCKED.  TROUBLESHOOTING STILL ONGOING.
